Theoretical and Mathematical Physics

, Volume 57, Issue 1, pp 1007–1014 | Cite as

Equations for Bogolyubov's reduced distribution functions and their solution for arbitrary values of the particle density

  • N. S. Gonchar
Article

Keywords

Distribution Function Particle Density Reduce Distribution Function 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. N. Bogolyubov, “Problems of a dynamical theory in statistical physics,” in: Studies in Statistical Mechanics, Vol. 1 (eds. J. de Boer and G. E. Uhlenbeck), North-Holland, Amsterdam (1962).Google Scholar
  2. 2.
    N. N. Bogolyubov and B. I. Khatset, Dokl. Akad. Nauk SSSR,66, 321 (1949).Google Scholar
  3. 3.
    N. N. Bogolyubov, D. Ya. Petrina, and B. I. Khatset, Teor. Mat. Fiz.,1, 251 (1969).Google Scholar
  4. 4.
    D. Ruelle, Ann. Phys. (N. Y.),25, 109 (1963).Google Scholar
  5. 5.
    D. Ruelle, Rev. Mod. Phys.,36, 580 (1964).Google Scholar
  6. 6.
    M. Duneau and B. Souillard, Commun. Math. Phys.,47, 155 (1976).Google Scholar
  7. 7.
    M. Duneau, B. Souillard, and D. Yagolnitzer, J. Math. Phys.,16, 1662 (1975).Google Scholar
  8. 8.
    N. S. Gonchar, “On the absence of a long-range order in model systems with a repulsive interaction potential,” Preprint ITP-80-65E [in English], Institute of Theoretical Physics, Kiev (1980), p. 41.Google Scholar
  9. 9.
    R. L. Dobrushin and R. A. Minlos, Teor. Veroyatn. Ee Primen.,12, 592 (1967).Google Scholar
  10. 10.
    N. S. Gonchar, “The cluster property in continuous systems. Canonical ensemble,” Preprint ITF-81-132R [in Russian], Institute of Theoretical Physics, Kiev (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • N. S. Gonchar

There are no affiliations available

Personalised recommendations